MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Dermatology online journal · 2007

Mycosis fungoides with depigmentation secondary to treatment.

Firoz Bahar, Kovich Olympia I, Latkowski Jo-Ann M

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 51-year-old man presented with itchy, erythematous patches and plaques on his trunk, arms, and legs. A skin biopsy specimen showed mycosis fungoides. Initially the patient did not respond to PUVA photochemotherapy but later improved on NB-UVB phototherapy combined with bexarotene and interferon-alpha. The lesions progressed from erythematous patches and plaques to hyperpigmented patches with central depigmentation and localized areas of follicular repigmentation. The development of depigmentation after PUVA photochemotherapy for mycosis fungoides has been described in the literature and does not have associated prognostic implications. It is important to be cognizant of phototoxicity associated with PUVA photochemotherapy or NB-UVB phototherapy in patients with mycosis fungoides, who may be taking photosensitizing medications or have depigmented patches which renders them more sensitive to lower doses of ultraviolet light.

Для цитирования: Firoz Bahar, Kovich Olympia I, Latkowski Jo-Ann M. Mycosis fungoides with depigmentation secondary to treatment.. Dermatology online journal. 2007.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.